About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 483624, 11 pages
http://dx.doi.org/10.1155/2012/483624
Research Article

Refinements of Kantorovich Inequality for Hermitian Matrices

School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404000, China

Received 28 August 2012; Accepted 5 November 2012

Academic Editor: K. C. Sivakumar

Copyright © 2012 Feixiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feixiang Chen, “Refinements of Kantorovich Inequality for Hermitian Matrices,” Journal of Applied Mathematics, vol. 2012, Article ID 483624, 11 pages, 2012. doi:10.1155/2012/483624